Double bubbles in Gauss space and spheres

J. Corneli*, I. Corwin, S. Hurder, V. Sesum, Y. Xu, E. Adams, Diana Davis, M. Lee, R. Visocchi, N. Hoffman, Robert M. Hardt

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove that a standard Y is an area-minimizing partition of Gauss space into three given volumes, provided that the standard double bubble is an area-minimizing partition of high-dimensional spheres. We prove that the standard double bubble is the area-minimizing partition of spheres of any dimension where the volumes differ by at most 4%.

Original languageEnglish (US)
Pages (from-to)181-204
Number of pages24
JournalHouston Journal of Mathematics
Volume34
Issue number1
StatePublished - May 21 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Double bubbles in Gauss space and spheres'. Together they form a unique fingerprint.

Cite this